# SDR SWIA202401160005

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 37,319 hours, 23,844 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED WING OVHT WARNING MESSAGE IN FLIGHT. LEFT WING. RAN QRH. MESSAGE CLEARED. REMAINED OUT OF ICING CONDITIONS. (FLIGHT 5726 FILED CLOSED)SEE EAML 1280062 FOR REPLACEMENT OF LT IBD WING A/I TEMP SENSOR. SENSOR FAILED AND WOULD NOT CONTROL WING ANTI-ICE MODULATING VALVE. RAN WING ANTI-ICE SYSTEM WITH NO OVERHEAT CONDITION. WING ANTI-ICE SYSTEM OPERATES NORMALLY IAW AMM 30-12-00.
